I had Vaser Lipo almost 6 weeks ago on my abs and flanks. I was not overweight according to my BMI as I am 5'2" and was 136 pounds, although, definitely on the very high end. I am very satisfied with the results, but even at six weeks I still have a little bit of numbness and sharp little tingles and little brief pains and itching from the nerve endings coming back to life -- nothing that I can't handle though as it does not prevent me from my daily routines.
A week and a half ago, I finally weighed myself and had lost 8 pounds. That is really exciting, but I did go out of town over the weekend and ate more than I typically do so and my jeans feel a bit tighter today. But I will do like I always have done and watch my diet.
I can't say having this done has changed my life other than I see pretty sexy dresses now that I think I can wear. Also, I am 52 and can now still wear a two-piece swimsuit so it's all good. However, I still have some healing to do. My doctor told me at about 3 months is when my abs will smooth out. Right now there is still some swelling in areas where it is hard. I had my upper arms done about five years ago and I remember wanting going through the same thing. At about 6 weeks I got worried because they were still bumpy in areas, but like the doctor said, they smoothed out just fine and I actually still get complements on my arms.
I plan on sticking with good nutrition and moderate exercise and I feel like I should be fine and not gain weight back in other areas. If at times I put on a few pounds like I did over the weekend, my plan is to take it off right away. I have pretty much done this my entire life so it's not that difficult. I had gained the additional 10-15 pounds due to menopause and then taking Lexapro, an antidepressant. I'm off the meds now and done with menopause other than the hot flashes, so I hope my system will get back to being stable. It’s all pretty exciting for me.
The picture I attached is 1-1/2 weeks post op. It looks even better now. I was still quite swollen in the pic.